# SDR DALA2016041603083

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 1292 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24.  REPLACED FLOORBEAM 1292 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24 FLOOR STRUCTURE IAW SRM 51-72-11 AND DWG NR D53112812.
